MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L50MM; SCREW, FIXATION, BONE

STRYKER GMBH BONE SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L50MM; SCREW, FIXATION, BONE
Model Number 657450
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a 15mm 3.5 non-locking screw was used in a surgery and the threads began separating from the screw.No further information has been provided.

Brand Name
BONE SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L50MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12453817
Report Number0008031020-2021-00408
Device Sequence Number11746242
Product Code HWC
UDI-Device Identifier07613327074260
UDI-Public07613327074260
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number657450
Device Catalogue Number657450
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1